# SDR CA110318004

- Difficulty date: March 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2720 · Rudder Control System
- Part: Mechanism
- Condition: Corroded
- Location: Rudder Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PRE-FLIGHT CHECKLIST, THE ACFT WAS SCHEDULED TO FLY THE FIRST FLIGHT FOLLOWING THE INACTIVITY PERIOD.  FOUND ON THE ACFT I-DPCD, MSN 2003. THE CO-PILOT RUDDER PEDAL ASSEMBLY STUCK.  IN ATTACHED FILE SOME PICTURES TOOK OF SUBJECT COMPONENT.  THE MAIN REASON OF THE PROBLEM, DETECTED AFTER A TROUBLESHOOTING & AFTER A PRELIMINARY PEDAL DISASSEMBLING, WAS THE CORROSION ON THE MATING SURFACE RAIL LEADING THE MECHANISM UNABLE TO WORK.  THE COMPONENT IS IDENTIFY WITH PN 215T90727-5 AS IAW PSP494 CH 27-21-00 FIG 1 PAGE 4 ITEM 10.
